# SDR UIEA2018091201952

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,766 hours, 18,434 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 200206148
- Condition: Sticking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED OFF INDICATION WHEN TURNING WING ANTI-ICE ON (DUCT PRESS 10 PSI). WHEN USING WING AND ENGINE ANTI-ICE ON DESCENT THE LEFT ENGINE BLEED OFF INDICATION ON EICAS. FOLLOW QRH AND RIGHT DUCT PRESS WAS NOT ENOUGH TO SUPPLY THE DEMAND FOR THE ANTI-ICE OPERATION. FOUND LT ENGINE PRV STICKING. REMOVED AND REPLACED PRV IAW AMM 36-11-18-004/404. OPS TEST GOOD.
